# SDR TRBA20120317001

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 31,619 hours, 31,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Inoperative
- Location: Galley Area
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE GALLEY AREA EMERGENCY LIGHTS INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.   R & R THE GALLEY EMERGENCY LIGHTS IAW 33-50-00. OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
